# SDR C1HA200183007

- Difficulty date: November 10, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 SMOKE DETECTOR INOP IN AFT CARGO COMPARTMENT.  REMOVED AND REPLACED NR 4 SMOKE CARGO DETECTOR IN AFT PIT IAW MM 26-25-01.  OPS CHECK NORMAL.
